Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 161, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Aug 6, 2005, 5:15 PM EDT for Laurel County, Kentucky. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2005, 5:15 PM EDT (21:15 UTC)
- Expired
- Aug 6, 2005, 6:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Laurel County, KY
The radar
The Jackson,KY radar (KJKL), 89 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -153 J/kg
- Mixed-layer LCL
- 1363 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:42 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Aug 6, 3:42 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 342 PM EDT SAT AUG 6 2005 .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) THE FRONTAL SYSTEM WHICH HAS BEEN NEAR THE AREA CONTINUES TO BECOME HARDER TO FIND. THE LOCAL 12 GMT SURFACE ANALYSIS DIFFERS QUITE A BIT FROM THE NCEP PRODUCT. LOOKING AT THE WATER VAPOR IMAGERY...THERE IS A DISTINCTIVE FRONTAL WAVE OVER SOUTH CENTRAL INDIANA AND SOUTHEAST OHIO. ALSO LOOKING AT THE 850 HPA AND SURFACE EQUIVALENT POTENTIAL TEMPERATURES...I WOULD PLACE THE REMNANTS OF THE FRONT FROM JUST SOUTH OF LOUISVILLE...TO A WAVE CREST NEAR XENIA...AND THEN EXTENDING ACROSS SOUTHERN PA. THIS WOULD HELP TO ACCOUNT FOR THE BAND OF PRECIPITATION CURRENTLY OVER SOUTHERN OHIO. THE MAIN ACTIVITY FOR THIS THIS EVENING AS WELL AS THE NEXT COUPLE OF DAYS WILL BE WILL BE THUNDERSTORMS THAT WILL BE KICKED OFF BY AFTERNOON HEATING. EVEN THOUGH THE THE CAPE AND STABILITY INDICES ARE LESS FAVORABLE THAN YESTERDAY...SEVERE THUNDERSTORMS HAVE ALREADY STARTED TO POP UP OVER THE AREA. WITH THE WEAK FLOW AND HIGH PRECIPITABLE WATER...THE STORMS THAT DO DEVELOP...WILL HAVE THE POTENTIAL OF DROPPING BETWEEN ONE TO TWO INCHES OF RAIN OVER A SMALL AREA. THIS WOULD ALLOW FOR THE POTENTIAL OF SOME URBAN AND SMALL STREAM TYPE ADVISORY SITUATIONS DEVELOPING. WITH THE VERY WEAK WIND SHEAR OVER THE AREA...THE CHANCES FOR ANY TORNADIC DEVELOPMENT ARE ALMOST NIL. THE LATE EVENING AND MORNING FOG WILL ALSO CONTINUE OVER THE NEXT COUPLE OF DAYS AS THE DEW POINTS WILL BE REMAINING FAIRLY HIGH. EXTENDED (TUESDAY THROUGH SATURDAY)... ONLY MADE A FEW ADJUSTMENTS TO THE PREVIOUS FORECAST. RIDGE REMAINS OVER THE EASTERN U.S. AND FRONTS WILL CONTINUE TO STAY NORTH OF THE AREA THROUGH THE PERIOD. HIGH PRESSURE WILL GENERALLY DOMINATE OUR AREA. KEPT POPS IN THE SLIGHT CHANCE TO LOW CHANCE RANGE...WITH POPS BEING MAINLY DIURNAL. THE GREATEST THREAT WILL BE DURING THE PEAK HEATING HOURS. SOUNDINGS ARE SHOWING WEAK FLOW ALOFT...SO ANY THUNDERSTORM THAT DEVELOPS COULD DROP LOCALLY HEAVY RAIN. WENT SLIGHTLY ABOVE THE MEX NUMBERS FOR MOST OF THE EXTENDED HIGHS AND STAYED CLOSE TO THE NUMBERS FOR LOWS. && .PREV DISCUSSION... 1150 AM EDT SAT AUG 6 2005 UPDATED THE FORECAST TO TAKE OUT MORNING WORDING...TO DECREASE THE POPS FOR AFTER MIDNIGHT...AND TO ADD PATCHY FOG FOR AFTER MIDNIGHT AND THE EARLY MORNING. THE FRONTAL SYSTEM WHICH HAS BEEN NEAR THE AREA CONTINUES TO BECOME HARDER TO FIND. THE LOCAL 12 GMT SURFACE ANALYSIS DIFFERS QUITE A BIT FROM THE NCEP PRODUCT. LOOKING AT THE WATER VAPOR IMAGERY...THERE IS A DISTINCTIVE FRONTAL WAVE OVER SOUTH CENTRAL INDIANA AND SOUTHEAST OHIO. ALSO LOOKING AT THE 850 HPA AND SURFACE EQUIVALENT POTENTIAL TEMPERATURES...I WOULD PLACE THE REMNANTS OF THE FRONT FROM JUST SOUTH OF LOUISVILLE...TO A WAVE CREST NEAR XENIA...AND THEN EXTENDING ACROSS SOUTHERN PA. THIS WOULD HELP TO ACCOUNT FOR THE BAND OF PRECIPITATION CURRENTLY OVER SOUTHERN OHIO. THE MAIN ACTIVITY FOR THIS AFTERNOON AS WELL AS THE NEXT COUPLE OF DAYS WILL BE AFTERNOON HEATING. THE CAPE AND STABILITY INDICES ARE LESS FAVORABLE FOR ANY SEVERE WEATHER DEVELOPING TODAY. WITH THE WEAK FLOW AND HIGH PRECIPITABLE WATER...THE STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL OF DROPPING BETWEEN ONE TO TWO INCHES OF RAIN OVER A SMALL AREA. THIS WOULD ALLOW FOR THE POTENTIAL OF SOME URBAN AND SMALL STREAM TYPE ADVISORY SITUATIONS DEVELOPING. THE LATE EVENING AND MORNING FOG WILL ALSO CONTINUE OVER THE NEXT COUPLE OF DAYS WITH THE DEW POINTS STAYING FAIRLY HIGH. 335 AM EDT SAT AUG 6 2005 .DISCUSSION... ONLY A FEW MINOR CHANGES MADE TO SHORT TERM PORTION OF FORECAST. WENT WITH A MODIFIED VERSION OF THE CURRENT GFS RUN FOR LOCATION OF FRONT NOW DRAPED ACROSS SOUTHEASTERN KENTUCKY. SURFACE FRONT HAS WASHED OUT SINCE YESTERDAY AFTERNOON...AND HAS BECOME DIFFICULT TO SEE IN SURFACE DATA. UPPER AIR CHARTS REVEALED A COLD FRONT AT 850 HPA THAT WAS SPARKING CONVECTION IN OHIO AND INDIANA...FEEL THIS BOUNDARY WILL HELP REINFORCE SURFACE FRONT AS IT MOVES SOUTHWARD LATER TODAY. AS A RESULT...FELT IT NECESSARY TO RAISE POPS A BIT IN VICINITY OF FRONT. WENT WITH 40 POPS FROM 18-21Z IN SOUTHEASTERN TIER OF COUNTIES. GFS TIME HEIGHT CROSS SECTIONS AND NAM SOUNDINGS STILL DEPICTING AMPLE MOISTURE IN PLACE TO INTERACT WITH BOUNDARY...WITH PEAK ACTIVITY OCCURRING DURING PEAK AFTERNOON HEATING AND LASTING THROUGH SUNSET. WITH LACK OF GOOD MIDLEVEL DRY AIR...CONTINUE TO EXPECT CONVECTION TO BE MOSTLY SCATTERED IN NATURE. GFS ALSO CONTINUES TO TRY AND BRING SURFACE LOW PRESSURE NORTH OUT OF THE GULF OF MEXICO MONDAY AND TUESDAY. INCREASED POPS TO CHANCE CATEGORY FOR MONDAY AND MONDAY EVENING TO BETTER REFLECT THIS. WINDS WERE ADJUSTED SLIGHTLY FOR MONDAY AND TUESDAY...TO TRY AND REFLECT APPROACH OF LOW PRESSURE FROM THE SOUTH AND SOUTHEASTERLY FLOW OUT OF A RIDGE THAT WILL BE PARKED OFF SOUTHEAST COAST. TEMPERATURES WERE ALSO ADJUSTED FOR SATURDAY THROUGH TUESDAY. FELT THAT MAV AND MET TEMPERATURES WERE TOO COOL...SO WENT ABOVE MAV/MET MAX TEMPS BY 4 OR 5 DEGREES AND NEAR OR SLIGHTLY ABOVE FWC TEMPS ACROSS THE BOARD. DEWPOINTS LOOKED GOOD AND WERENT CHANGED. INCREASED SKY COVER A BIT ALONG FRONT FOR THE WEEKEND AND AGAIN MONDAY AND TUESDAY AS MOISTURE RETURNS FROM THE GULF...ESPECIALLY DURING THE AFTERNOON AND EVENING. 1000 PM EDT FRI AUG 5 2005 01Z SFC ANALYSIS SHOWS WEAK HIGH PRESSURE MOVING INTO THE NORTHERN OHIO VALLEY WHILE A COLD FRONT IS WASHING OUT THROUGH SOUTHEAST KENTUCKY. ON RADAR...THE LAST CELLS OF THE AFTERNOON AND EARLY EVENING CONVECTION NEAR THIS BOUNDARY ARE WEAKENING OVER EASTERN PIKE COUNTY. SATELLITE SHOWS LARGE AREAS OF MID AND HIGH LEVEL DEBRIS CLOUDS FROM THE CONVECTION SLOWLY DISSIPATING OVER THE REGION IN VICINITY OF THE FRONT. EXPECT THE CLOUDS TO DIMINISH A BIT MORE LATE THIS EVENING WITH JUST A STRAY SHOWER OR THUNDERSTORM ABLE TO POP UP THE REST OF THE NIGHT. WITH A LARGE PERCENTAGE OF THE AREA SEEING MEASURABLE RAIN AND THE SOME CLEARING TO THE SKY WILL BEEF UP THE FOG IN THE GRIDS AS WELL AS IN THE ZONES. WILL ALSO FINE TUNE THE TEMPS AND DEWPOINTS GRIDS FOR CURRENT OBSERVATIONS. UPDATES TO THE TEXT AND GRID PRODUCTS WILL BE ISSUED SHORTLY. && .PREV DISCUSSION... 237 PM EDT FRI AUG 5 2005 SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)... THE FRONTAL SYSTEM TO THE NORTH OF THE AREA IS REALLY STARTING TO GET SHEARED AS IT APPROACHES. IT HAS ALSO BECOME QUASI STATIONARY OVER THE LAST SIX HOURS. THE MODELS ARE SHOWING THIS FRONT BECOMING LESS ORGANIZED WITH TIME AND IT WILL EVENTUALLY JUST WASH OUT OVER THE AREA OVER THE NEXT COUPLE OF DAYS. SOME PREFRONTAL THUNDERSTORMS HAVE STARTED FIRING UP THIS AFTERNOON. SOME QUARTER SIZED HAIL HAS ALREADY BEEN REPORTED AT MOUNT HERMAN IN MONROE COUNTY. THIS PREFRONTAL AREA ACTUALLY HAS THE MOST UNSTABLE AIR WITH THE NAM MODEL FORECASTING LI VALUES OF MINUS 5 AND CAPE VALUES OF 2800. THE STORMS THAT FORM OUT AHEAD OF THIS FRONT HAVE THE GREATEST POTENTIAL TO HAVE AN ISOLATED SEVERE THUNDERSTORM...ESPECIALLY IF THERE IS SOME BOUNDARY INTERACTION BETWEEN ADJACENT CELLS. AS THE FRONT WASHES OUT OVER THE AREA...IT WILL BRING THE HIGH TEMPERATURE DOWN INTO THE MID TO UPPER 80S OVER THE NEXT COUPLE OF DAYS. THE FORECAST IS 3 TO 5 DEGREES HIGHER THAN MOS. THE MOS WAS ALL OVER THE PLACE. THE NGM MOS ACTUALLY LOOKED LIKE THE MODEL OF THE DAY FOR THE TEMPERATURES. THIS WEEKEND...THERE SHOULD BE AFTERNOON AND EARLY EVENING CONVECTION EACH DAY AS THE WASHING OUT FRONTAL BOUNDARY WILL HELP TO GET SOME CONVECTION GOING. EXTENDED (MONDAY THROUGH FRIDAY)... FOR THE FIRST PORTION OF THE EXTENDED...THE CANADIAN AND GFS ARE IN FAIR AGREEMENT IN PUSHING NORTHERN STREAM UPPER TROF THROUGH OUR AREA TUESDAY/EARLY WED. WHILE THERE IS DISAGREEMENT ON THE STRENGTH OF THIS SYSTEM...HAVE INCREASED POPS TUE/WED AND LOWERED HIGHS CONSIDERING ANTICIPATED CLOUD COVER. LATE IN THE PERIOD...THERE IS CONSIDERABLE DISAGREEMENT WHERE THE CANADIAN MODEL KEEPS LARGE UPPER TROF OVER THE EASTERN US...WHILE THE GFS BUILDS UPPER RIDGE. THE TREND OF THE GFS HAS BEEN NOT AMPLIFY RIDGE AS STRONG AS PREVIOUS RUNS...SO LEANED TWD A SOLUTION WHERE RIDGE RETURNS...BUT NOT TO THE DEGREE ADVERTISED BY GFS. AS A RESULT...INCREASED HIGHS LATE IN THE WEEK. 1040 AM EDT FRI AUG 5 2005 UPDATED THE FORECAST TO GET RID OF THE MORNING WORDING. THE FRONTAL SYSTEM TO THE NORTH OF THE AREA IS REALLY STARTING TO GET SHEARED AS IT APPROACHES THE AREA. THE MODELS ARE SHOWING THIS FRONT TO BECOME LESS ORGANIZED WITH TIME AND WILL EVENTUALLY JUST DIE OVER THE AREA. EXPECT THAT SOME THUNDERSTORMS ARE GOING TO START FIRING UP WITH THE HEATING THIS AFTERNOON OUT AHEAD OF THE FRONTAL SYSTEM. YESTERDAY...THERE WERE A LOT OF PREFRONTAL THUNDERSTORMS. THIS PREFRONTAL AREA ACTUALLY HAS THE MOST UNSTABLE AIR WITH THE NAM MODEL FORECASTING LI VALUES OF MINUS 5 AND CAPE VALUES OF 2800. THE STORMS THAT FORM OUT AHEAD OF THE FRONT HAVE THE GREATEST POTENTIAL TO HAVE AN ISOLATED SEVERE THUNDERSTORM...ESPECIALLY IF THERE IS SOME BOUNDARY INTERACTION BETWEEN ADJACENT CELLS. THE NAM MODEL IS HINTING THAT THIS ACTIVITY WOULD FIRST FIRE UP ACROSS THE CENTRAL PORTION OF THE CWA BY 2 PM EDT FROM JACKSON TO MARTIN COUNTIES AND THEN MOVE TO THE SOUTH AS TIME GOES ON. WILL HAVE TO WAIT AND SEE WHERE THESE STORMS WILL ACTUALLY GET GOING. LATE THIS AFTERNOON AND EARLY THIS EVENING...THE FRONT WILL THEN BE MOVING INTO THE CWA. THE REST OF THE FORECAST IS ON TRACK. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && JACOBSON/JM
Hazardous weather outlook, Aug 6, 4:50 AM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 450 AM EDT SAT AUG 6 2005 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-070850- BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON- JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN- MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI- ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE- INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE... CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN... HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE... MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING... MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE... PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON... WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG 450 AM EDT SAT AUG 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TODAY THROUGH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. AR
In the hours before
Local storm report, Aug 6, 2:10 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
210 PM EDT SAT AUG 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL NEON JUNCTION 37.18N 82.71W
08/05/2005 0.75 INCH LETCHER KY PUBLIC
0600 PM HAIL KINGS CREEK 37.05N 82.91W
08/05/2005 0.88 INCH LETCHER KY PUBLIC
BURST OF NICKEL SIZE HAIL ALONG HWY 931 EAST. ABOUT 15
MINUTES LATER SHOWER OF PEA SIZE HAIL
&&
BTERRIZZLocal storm report, Aug 6, 3:26 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
326 PM EDT SAT AUG 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL SALYERSVILLE 37.75N 83.06W
08/06/2005 0.88 INCH MAGOFFIN KY COUNTY OFFICIAL
&&
BTERRIZZLocal storm report, Aug 6, 4:13 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
413 PM EDT SAT AUG 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG DENVER 37.78N 82.86W
08/06/2005 JOHNSON KY TRAINED SPOTTER
SEVERAL TREES DOWN ON UPPER TWIN BRANCH ROAD.
&&
JCARICOLocal storm report, Aug 6, 4:29 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
429 PM EDT SAT AUG 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM FLASH FLOOD PIKEVILLE 37.48N 82.51W
08/06/2005 PIKE KY COUNTY OFFICIAL
AMBULANCE BUILDING IN PIKEVILLE FLOODING
&&
BTERRIZZLocal storm report, Aug 6, 4:42 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
442 PM EDT SAT AUG 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG 1 S HYDEN 37.15N 83.37W
08/06/2005 LESLIE KY TRAINED SPOTTER
FEW TREES DOWN AND CROP DAMAGE ON 421.
&&
JCARICOLocal storm report, Aug 6, 5:01 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
501 PM EDT SAT AUG 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL N PIKEVILLE 37.48N 82.52W
08/06/2005 0.75 INCH PIKE KY TRAINED SPOTTER
&&
ABEThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 2:12 PM EDT | Severe Thunderstorm Warning | JKL | Johnson | 48 min |
| Aug 6, 2:52 PM EDT | Severe Thunderstorm Warning | JKL | Harlan | 38 min |
| Aug 6, 3:14 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin | 46 min |
| Aug 6, 3:30 PM EDT | Severe Thunderstorm Warning | JKL | Leslie | 30 min |
| Aug 6, 3:41 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 34 min |
| Aug 6, 3:51 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 39 min |
| Aug 6, 4:15 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 31 min |
| Aug 6, 4:21 PM EDT | Severe Thunderstorm Warning | JKL | Knott | 39 min |
| Aug 6, 4:30 PM EDT | Flash Flood Warning | JKL | Pike | 90 min |
| Aug 6, 6:24 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 35 min |
| Aug 6, 7:46 PM EDT | Severe Thunderstorm Warning | JKL | Estill | 21 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.